# SDR JJBA20221107005

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LH SIDE SKIN BTW FR 61-64 AND BTW STR 17L-18L. REPAIR DOUBLER ON LH REAR FUSE 1 SKIN, BTW FR 61-63 AND BTW STR 16L-18L
